# SDR CAL950455

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 119
- Part time: 45,708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .5 INCH CRACK IN WEB LOWER ATTACH ANGLE OF RT WING LEADING EDGE CAVITY AT STATION 119.  A REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-3 AND 51-30-2.  (M)
